BibTeX record journals/dmgt/BaudonBS15

download as .bib file

@article{DBLP:journals/dmgt/BaudonBS15,
  author    = {Olivier Baudon and
               Julien Bensmail and
               {\'{E}}ric Sopena},
  title     = {An oriented version of the 1-2-3 Conjecture},
  journal   = {Discussiones Mathematicae Graph Theory},
  volume    = {35},
  number    = {1},
  pages     = {141--156},
  year      = {2015},
  url       = {https://doi.org/10.7151/dmgt.1791},
  doi       = {10.7151/dmgt.1791},
  timestamp = {Sun, 28 May 2017 13:17:58 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dmgt/BaudonBS15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier